# SDR 04FDEA01892

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT WING INSIDE NR 3 FUEL TANK THRU ACCESS PANEL NR 634 AT FUEL PROBE WIRE HARNESS HAS CUT WIRE WITH EVIDENCE OF ARCING, LOCATED JUST BELOW ACCESS PANEL.  REMOVED AND REPLACED WIRE BUNDLE IAW DC10 MM 20-30-01-2.
